MathSciNet Relay Station
MathSciNet bibliographic data
MR1881757 11G05 (14G25)
Rubin, Karl; Silverberg, Alice Rank frequencies for quadratic twists of elliptic curves. Experiment. Math. 10 (2001), no. 4, 559–569.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement